Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS North Platte, NE

May 17, 2013Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2013, 4:31 PM MDT for Sheridan County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2013, 4:31 PM MDT (22:31 UTC)
Expired
May 17, 2013, 5:15 PM MDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 166 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:52 PM MDTHAIL 18 N Antioch, NEQUARTER SIZE HAIL WAS REPORTED AT ESTIMATED TIME OF 552CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:03 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WUUS53 KLBF 172231
SVRLBF
NEC161-172315-
/O.NEW.KLBF.SV.W.0020.130517T2231Z-130517T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
431 PM MDT FRI MAY 17 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 515 PM MDT

* AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KRAUSE
  LAKE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  KRAUSE LAKE...WICKSON LAKE...SNOW LAKE AND DIAMOND LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4242 10246 4214 10214 4208 10274 4209 10275
      4224 10275
TIME...MOT...LOC 2232Z 247DEG 35KT 4217 10265

HAIL...1.00IN
WIND...70MPH

$$

TAYLOR
2 follow-up statements
979 
WWUS53 KLBF 172258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM CDT FRI MAY 17 2013

NEC161-172315-
/O.CON.KLBF.SV.W.0020.000000T0000Z-130517T2315Z/
SHERIDAN NE-
458 PM MDT FRI MAY 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHERIDAN COUNTY UNTIL 515 PM MDT...

AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND
LAKE...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4242 10246 4214 10214 4208 10274 4209 10275
      4224 10275
TIME...MOT...LOC 2258Z 247DEG 35KT 4227 10233

HAIL...1.00IN
WIND...70MPH

$$

POWER
502 
WWUS53 KLBF 172315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT FRI MAY 17 2013

NEC161-172325-
/O.EXP.KLBF.SV.W.0020.000000T0000Z-130517T2315Z/
SHERIDAN NE-
515 PM MDT FRI MAY 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4242 10246 4214 10214 4208 10274 4209 10275
      4224 10275
TIME...MOT...LOC 2315Z 247DEG 35KT 4233 10212

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:58 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 17, 2:58 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT FRI MAY 17 2013

.SYNOPSIS...
ISSUED AT 458 PM CDT FRI MAY 17 2013

AT H5 SIMILAR PATTERN TO YESTERDAY WITH TROUGH OVER THE WESTERN
CONUS RIDGING INTO THE NORTHERN PLAINS TROUGH OVER THE TENNESSEE
VALLEY AND TROUGH OVER NORTHEAST CONUS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 458 PM CDT FRI MAY 17 2013

SEVERE THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN TONIGHT
THROUGH SATURDAY. CONDITIONS ARE FAVORABLE FOR STRONG TO POSSIBLE
SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING ACROSS NORTHWEST
NEBRASKA. THIS AREA IS ON THE EASTERN FRINGES OF STRONGER WINDS
ALOFT...ALSO A SFC FOCUS IN THE FORM OF A WEAK DRY LINE EXTENDS
NORTH TO SOUTH THROUGH THAT AREA. STEEP LOW LEVEL LAPSE RATES WILL
BE FAVORABLE FOR SFC BASED STORMS THROUGH THE EVENING...WITH
POTENTIAL FOR LARGE HAIL DUE TO STEEPENING MID LEVEL LAPSE RATES. A
WELL MIX FAIRLY DRY BOY LAYER COULD ALSO YIELD A DAMAGING WIND
GUST OR TWO. THESE STORMS SHOULD MOVE NORTH OF THE AREA BY LATE
EVENING...WITH ATTENTION THEN TURNING TO STATUS DEVELOPING DUE TO AN
INFLUX OF RICH GULF MOISTURE.

THIS STRATUS WILL LIKELY BE A PLAYER IN SEVERE WEATHER FOR SATURDAY.
THE AREA WHERE STRATUS IS MOST LIKELY TO REMAIN INTO THE AFTERNOON
HOURS WILL BE ACROSS CENTRAL NEBRASKA. FARTHER WEST STRATUS SHOULD
ERODE DURING THE LATE MORNING...LEADING TO STRONG DESTABILIZATION
ACROSS FAR WESTERN AND INTO SOUTHWEST NEBRASKA DURING THE AFTERNOON.
PARAMETERS ARE COMING TOGETHER FOR A POTENTIALLY SIGNIFICANT SEVERE
WEATHER OUTBREAK ACROSS MOST OF THE FORECAST AREA. VERY STEEP MID
LEVEL LAPSE RATES WILL BE SUPPORTIVE OF VERY LARGE HAIL...WITH SOME
TORNADO POTENTIAL...ESPECIALLY ACROSS SOUTHWEST NEBRASKA DURING THE
LATE AFTERNOON...WHERE SHEAR WILL BE MAXIMIZED AS SOUTHEAST WINDS
BOTH AT THE SFC AND ALOFT THROUGH THE BOUNDARY LAYER INCREASE TO
THE NORTHEAST OF AN INTENSIFYING SFC LOW ACROSS WESTERN KS. STORMS
SHOULD FIRST DEVELOP DURING THE LATE AFTERNOON ACROSS FAR WESTERN
NEBRASKA/EASTERN NEBRASKA PANHANDLE INTO FAR WESTERN PORTIONS OF
SOUTHWEST NEBRASKA ALONG AN INVERTED SFC TROUGH DURING THE LATE
AFTERNOON AS THE CAP WEAKENS. THESE INITIAL STORMS SHOULD BE
DISCRETE SUPERCELLS...BUT STORMS EXPECTED TO QUICKLY CONGEAL INTO A
LINEAR MCS DURING THE EVENING ACROSS WESTERN NEBRASKA...MOVING EAST
THROUGH THE EVENING INTO CENTRAL NEBRASKA. EMBEDDED SUPERCELLS WILL
BE POSSIBLE WITH A CONTINUED LARGE HAIL THREAT. AN INCREASING
POTENTIAL FOR DAMAGING WINDS WILL LIKELY OCCUR DURING THE EVENING AS
WELL...ESPECIALLY AFTER STORMS MERGE INTO A LINEAR
FASHION.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 458 PM CDT FRI MAY 17 2013

NEAR TERM MODELS IN FAIR AGREEMENT AND LONG TERM MODELS HAVE COME
INTO BETTER AGREEMENT ESPECIALLY AFTER MONDAY. SATURDAY NIGHT
SEVERE WEATHER EXPECTED TO CONTINUE OVER EASTERN HALF OF FORECAST
AREA. WITH COOL FRONT INVERTED TROUGH MOVING SLOWLY THROUGH THE
EASTERN FORECAST AREA ALREADY HAVE T+ MENTIONED IN FORECAST FOR
SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE
DAY ON SUNDAY WITH HIGHER POPS NORTH. HIGHS IN THE MID 60S TO MID
70S FOR HIGHS. MAY SEE THE SUN ON WEDNESDAY THE COOLEST DAY. 850MB
TEMPERATURES COOL TO +3C HIGHS IN THE 50S. WITH BLOCKING PATTERN
DOWNSTREAM AND UPPER LOW SPINNING OVER NORTHEAST NEBRASKA
SOUTHEAST SOUTH DAKOTA A MIXTURE OF RAINSHOWERS AND THUNDERSTORMS
CARRIED SATURDAY TROUGH WEDNESDAY. BENEFICIAL RAINS EXPECTED. AS
ANOTHER SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE
NORTHERN PLAINS ON THURSDAY SHOWERS AND THUNDERSTORMS IN THE
FORECAST THURSDAY AND FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 321 PM CDT FRI MAY 17 2013

SCATTERED THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON ACROSS THE
PANHANDLE...WILL MOVE NORTHEAST ACROSS NORTH CENTRAL NEBRASKA THIS
EVENING. STORMS SHOULD BE OUT OF THE AREA BY LATE EVENING. MOSTLY
VFR CONDITIONS WILL PREVAIL OUTSIDE OF ANY THUNDERSTORMS THROUGH THE
EVENING...THEN AN INFLUX OF MOISTURE FROM THE SOUTH WILL LEAD TO
STRATUS DEVELOPMENT AND DETERIORATING CONDITIONS AFTER MIDNIGHT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...TAYLOR
Hazardous weather outlook, May 17, 4:16 PM MDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT FRI MAY 17 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-182230-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
516 PM CDT FRI MAY 17 2013 /416 PM MDT FRI MAY 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FEW SEVERE STORMS WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 60 MPH ARE POSSIBLE IN WESTERN CHERRY AND SHERIDAN
COUNTIES...OTHERWISE...FARTHER SOUTH...STRONG STORMS WITH HAIL TO
THE SIZE OF NICKLES AND WIND GUSTS TO 50 MPH ARE POSSIBLE THROUGH
THE EVENING ACROSS FAR WESTERN INTO SOUTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SIGNIFICANT ROUND OF SEVERE THUNDERSTORM ACTIVITY IS FORECASTED
SATURDAY AFTERNOON AND EVENING. STORMS SHOULD FIRST DEVELOP ACROSS
SOUTHWEST INTO WESTERN NEBRASKA DURING THE LATE AFTERNOON...AND
THEN MOVE EAST THROUGH THE EVENING. LARGE HAIL TO THE SIZE
BASEBALLS AND DAMAGING WINDS ARE THEN MAIN SEVERE WEATHER
THREATS...HOWEVER A TORNADO THREAT WILL ALSO EXIST...ESPECIALLY
ACROSS SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHWEST
NEBRASKA...AND WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA SATURDAY AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 17, 2:58 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CDT FRI MAY 17 2013

NEZ004-172145-
SHERIDAN NE-
258 PM MDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SHERIDAN COUNTY UNTIL 345 PM
MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
METCALF STATE WILDLIFE MANAGEMENT AREA TO MILES LAKE...AND MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  ANTIOCH...
  KRAUSE LAKE...
  WICKSON LAKE...
  LAKESIDE...
  SNOW LAKE...
  DIAMOND LAKE...
  ELLSWORTH...
  KENNEDY LAKE...
  MOUNT MARIA...
  CLINTON...
  LONE BUTTE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 126.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 105.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, May 17, 3:12 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT FRI MAY 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             15 S HAY SPRINGS        42.47N 102.69W
05/17/2013  E1.75 INCH       SHERIDAN           NE   PUBLIC

            MOST HAIL STONES ARE HALF DOLLAR SIZE WITH A FEW STONES
            GOLF BALL SIZE. WINDS ARE ESTIMATED AT 50 MPH.

&&

SNIVELY
Special weather statement, May 17, 3:29 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT FRI MAY 17 2013

NEZ005-006-008-172215-
BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-
429 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...
NORTHWESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 515 PM
CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF JOHNSTOWN...OR 21 MILES
SOUTHEAST OF VALENTINE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMITH FALLS STATE PARK...
  NORTH RIVER TRAIL...
  NORDEN...
  SPARKS...
  WOOD LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 210 AND 225.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Special weather statement, May 17, 3:51 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT FRI MAY 17 2013

NEZ005-094-172215-
EASTERN CHERRY NE-WESTERN CHERRY NE-
451 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 515
PM CDT/415 PM MDT/...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROOKSTON...OR 15 MILES WEST OF VALENTINE...
MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 175 AND 188.

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:38 PM MDTSevere Thunderstorm WarningLBFCherry67 min
May 16, 7:39 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
May 17, 3:06 PM MDTSevere Thunderstorm WarningLBFSheridan39 min
May 17, 3:41 PM MDTSevere Thunderstorm WarningLBFSheridan49 min
May 17, 3:44 PM MDTSevere Thunderstorm WarningLBFSheridan46 min
May 17, 4:01 PM MDTSevere Thunderstorm WarningLBFCherry44 min
May 17, 4:06 PM MDTSevere Thunderstorm WarningLBFSheridan39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.